| Model Number |
PNDL, 5BV TVH TP 31G 8MM100CT 30/CS |
| Medical Device Problem Code |
No Flow (2991)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
05/01/2024
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal report reference number: (b)(4).Pen needles were returned - unable to be shipped to manufacturer due to biohazard.Return product scrapped.Note: manufacturer contacted customer in a follow-up call on 16-may-2024 to ensure the replacement products resolved the initial concern - able to establish contact with customer who stated replacement products resolved initial concern.
Event or Problem Description
Consumer reported complaint for the trueplus pen needles.Pharmacist is calling on behalf of the customer.Customer had reported that the 31g pen needles did not dispense their insulin.Customer had reported they had tried to use several of the pen needles (undisclosed how many).The package was not open or damaged when received by the customer.The customer is using compatible product and the pen needle is properly aligned.At the time of the call the customer felt well and did not report any symptoms.Customer did not claim to be injured while using the pen needles and no medical intervention related to the use of the product was reported.
Additional Manufacturer Narrative
Sections with additional information as of 03-oct-2024: h6: updated fda's type of investigation, investigation findings, and investigation conclusions h10: complaint was forwarded to supplier quality based on complaint's description for investigations.Internal evaluation has been completed by the manufacturer.No abnormalities observed with retention samples.Most likely underlying root cause: mlc-009: use error caused or contributed to event.